ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Bandyopadhyay, Pradipta and Li, Yongjin and Lin, Bor-Luh and Narayana, Darapaneni (2008) Proximinality in Banach spaces. In: Journal of Mathematical Analysis and Applications, 341 (1). pp. 309-317.

Lalithambigai, S and Narayana, Darapaneni (2006) Semicontinuity of metric projections in \infty -direct sums. In: Taiwanese Journal of Mathematics, 10 (5). pp. 1245-1259.

Narayana, Darapaneni and RAO, TSSRK (2006) Some remarks on quasi-Chebyshev subspaces. In: Journal of mathematical analysis and applications, 321 . pp. 193-197.

This list was generated on Fri Dec 19 10:42:11 2014 IST.